# SDR CA110926005

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Lyc TIO540A2C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE SUDDENTLY STOP DURING ENGINE GROUND RUN AT HIGH POWER.  AFTER INVESTIGATION FOUND THE ENGINE VERY STIFF TO TURN BY HAND.  VISUAL INSPECTION OF ENGINE & OIL FILTER CARRIED OUT NO DEFECT FOUND.  ENGINE WILL BE REMOVED AND SEND TO O/H SHOP FOR INVESTIGATION/REPAIR.
